×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Bini, Dario A. (ed.) et al., Large truncated Toeplitz matrices, Toeplitz operators, and related topics. The Albrecht Böttcher anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-319-49180-6/hbk; 978-3-319-49182-0/ebook). Operator Theory: Advances and Applications 259, 703-718 (2017).
MSC:  47B35 30E99 82B20
BibTeX Cite
Full Text: DOI arXiv
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification